某类均差分的值分布

陈美茹, 陈宗煊

数学学报 ›› 2012, Vol. 55 ›› Issue (5) : 855-860.

PDF(350 KB)
PDF(350 KB)
数学学报 ›› 2012, Vol. 55 ›› Issue (5) : 855-860. DOI: 10.12386/A2012sxxb0082
论文

某类均差分的值分布

    陈美茹, 陈宗煊
作者信息 +

Value Distribution of Some Divided Difference

    Mei Ru CHEN, Zong Xuan CHEN
Author information +
文章历史 +

摘要

研究了某类均差分的值分布问题. 令n, mN, n>m, cC\{0}, f(z)是超越亚纯函数, P(z)为非零多项式.一系列关于均差分 的零点存在性的结果被证明.

Abstract

We investigate value distribution problems of some Difference expressions. Let n, mN, n>m, cC\ {0}, f(z)be a transcendental meromorphic function,P(z) be a non-zero polynomial.A number of results are proved concerning the existences of zeros of

关键词

均差分 / 零点 / 值分布

Key words

divided Difference / zeros / value distribution

引用本文

导出引用
陈美茹, 陈宗煊. 某类均差分的值分布. 数学学报, 2012, 55(5): 855-860 https://doi.org/10.12386/A2012sxxb0082
Mei Ru CHEN, Zong Xuan CHEN. Value Distribution of Some Divided Difference. Acta Mathematica Sinica, Chinese Series, 2012, 55(5): 855-860 https://doi.org/10.12386/A2012sxxb0082

参考文献

[1] Hayman W.K.,Meromorphic Functions,Clarendon Press,Oxford,1964.
[2] Laine I.,Nevanlinna Theorey and Complex differential Equations,Walter de Gruyter,Berlin,1993.
[3] Yang L.,Value Distribution and New Research(in Chinese),Science Press,Beijing,1982.
[4] Whittaker J.M.,Interpolatory Function Theory,Cambridge Tracts in Math.and Math.Phys.,Vol.33, Cambridge University Press,Cambridge,1935.
[5] Ablowitz M.,Halburd R.G.,Herbst B.,On the extension of Painlevéproperty to Difference equations, Nonlinearity,2000,13:889-905.
[6] Bergweiler W.,Langley J.K.,Zeros of Differences of meromorphic functions,Math.Proc.Cambridge Philos. Soc.,2007,142:133-147.
[7] Chiang Y.M.,Feng S.J.,On the Nevanlinna characteristic of f(z+η)and Difference equations in the complex plane,Ramanujan J.,2008,16:105-129.
[8] Halburd R.G.,Korhonen R.,Difference analogue of the lemma on the logarithmic derivative with applications to Difference equations,J.Math.Appl.,2006,314:477-487.
[9] Halburd R.G.,Korhonen R.,Nevanlinna theorey for the Difference operator,Ann.Acad.Sci.Fenn.Math., 2006,31:463-478.
[10] Heittokangas J.,Korhonen R.,Laine I.,Rieppo J.,Hohge K.,Complex Difference equations of Malmquist type,Comput.Methods Funct.Theory,2001,1:27-39.
[11] Ishizaki K.,Yanagihara N.,Wiman-Valion method for Difference equations,Nagoya Math.J.,2004,175: 75-102.
[12] Bergweiler W.,Eremenko A.,On the singularities of the inverse to a meromorphic function of finite order, Rev.Math.Iberoamericana,1995,11:355-373.
[13] Chen Z.X.,Shon K.H.,On zeros and fixed points of Differences of meromorphic functions,J.Math.Anal. Appl.,2008,344:373-373.
[14] Hayman W.K.,Slowly growing integral and subharmonic functions,Comment.Math.Helv.,1960,34: 75-84.
[15] Gundersen G.,Estimates for the logarithmic derivative of a meromorphic functiond,plus similar estimates, J.London Math.Soc.,1988,37(2):88-104.
[16] Chiang Y.M.,Feng S.J.,On the growth of logarithmic Difference,Difference equations and logarithmic derivatives of meromorphic functions,J.Trans.Amer.Math.Soc.,2009,361(7):3767-3791.
[17] Conway J.B.,Functions of One Complex Variable,Springer-Verlag,New York and Heidelberg,Berlin,1978.
[18] Chen Z.X.,On the rate of growth of meromorphic solutions of higher order linear differential equations, Acta Mathematica Sinica,Chinese Series,1999,42(3):551-558.

基金

国家自然科学基金资助项目(11171119)

PDF(350 KB)

218

Accesses

0

Citation

Detail

段落导航
相关文章

/